Rebuttal to Comments on "Constrained Infinite-Horizon Model Predictive Control for Fuzzy-Discrete-Time Systems"

Full text for this resource is not available from the Research Repository.

Xia, Yuanqing, Yang, Hongjiu, Shi, Peng and Fu, Mengyin (2011) Rebuttal to Comments on "Constrained Infinite-Horizon Model Predictive Control for Fuzzy-Discrete-Time Systems". IEEE Transactions on Fuzzy Systems, 19 (3). pp. 601-602. ISSN 1063-6706

Abstract

In “Comments on Constrained Infinite-Horizon Model Predictive Control for Fuzzy-Discrete-Time Systems” (IEEE Trans. Fuzzy Syst.), Ding criticized that the application of Lyapunov method, the handling of the output constraint, and the resultant linear-matrix-inequality-optimization problem are incorrect in IEEE Trans. Fuzzy Syst., vol. 18, no. 2, pp. 429–436, Apr. 2010. This rebuttal answers some key points raised in the comments.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7897
DOI https://doi.org/10.1109/TFUZZ.2011.2126581
Official URL http://dx.doi.org/10.1109/TFUZZ.2011.2126581
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21896, discrete-time system, linear-matrix inequality (LMI), model-predictive control (MPC), parallel distributed compensation (PDC), Takagi–Sugeno (T–S) fuzzy system
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login